# SDR COEA2016050317908

- Difficulty date: May 3, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 34,246 hours, 45,625 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: S57210866200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LEFT WING OUTER BOX LOWER MIDDLE JUNCTION FITTING AT RIB 13 HAS CORROSION.  REPAIR IAW SRAS CETS 2125 16 10261 ISSUE A.
